# SDR ASAA1058472

- Difficulty date: October 21, 2010
- Submitted: November 4, 2010
- Operation: Air carrier
- Aircraft: N546AS
- Make and model: Boeing 737890
- Aircraft serial: 30022
- Aircraft time: 23,064 hours, 7,159 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410U12
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED ON UPPER FLANGE FS 312.  REMOVED AND REPLACED INTERCOSTAL.
